Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Fractional Calculus and Applied Analysis

Editor-in-Chief: Kiryakova, Virginia


IMPACT FACTOR 2018: 3.514
5-year IMPACT FACTOR: 3.524

CiteScore 2018: 3.44

SCImago Journal Rank (SJR) 2018: 1.891
Source Normalized Impact per Paper (SNIP) 2018: 1.808

Mathematical Citation Quotient (MCQ) 2018: 1.08

Online
ISSN
1314-2224
See all formats and pricing
More options …
Volume 21, Issue 2

Issues

Extension of Mikhlin multiplier theorem to fractional derivatives and stable processes

Deniz Karlı
  • Department of Mathematics, Işık University AMF233, 34980 Şile, Istanbul, TURKEYdeniz.karli@isikun.edu.tr (secondary)
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-06-09 | DOI: https://doi.org/10.1515/fca-2018-0027

Abstract

In this paper, we prove a new generalized Mikhlin multiplier theorem whose conditions are given with respect to fractional derivatives in integral forms with two different integration intervals. We also discuss the connection between fractional derivatives and stable processes and prove a version of Mikhlin theorem under a condition given in terms of the infinitesimal generator of symmetric stable process. The classical Mikhlin theorem is shown to be a corollary of this new generalized version in this paper.

MSC 2010: Primary 60J45; Secondary 42A61, 60G52, 26A33

Key Words and Phrases: fractional derivatives; generator form; Mikhlin multiplier theorem; stable process; bounded operator; stochastic process

References

About the article

Received: 2017-02-03

Published Online: 2018-06-09

Published in Print: 2018-04-25


Citation Information: Fractional Calculus and Applied Analysis, Volume 21, Issue 2, Pages 486–508, ISSN (Online) 1314-2224, ISSN (Print) 1311-0454, DOI: https://doi.org/10.1515/fca-2018-0027.

Export Citation

© 2018 Diogenes Co., Sofia.Get Permission

Comments (0)

Please log in or register to comment.
Log in